Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 182, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 25, 2011, 11:19 PM EDT for Darke County, Miami County, Shelby County, Ohio. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2011, 11:19 PM EDT (03:19 UTC)
- Expired
- May 26, 2011, 12:00 AM EDT
- In force
- 41 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Darke County, OH, Miami County, OH, Shelby County, OH
The radar
The Cincinnati radar (KILN), 91 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 11:29 PM EDT | TSTM WND DMG | Covington, OH | TREES AND POWER LINES DOWN IN CITY...BLOCKING WALNUT AND HARRISON STREETS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 9:33 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.3 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1430 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1362 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 8.2
The text
As transmitted, in the capitals the NWS used until 2016.
433
WUUS51 KILN 260319
SVRILN
OHC037-109-149-260400-
/O.NEW.KILN.SV.W.0182.110526T0319Z-110526T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1119 PM EDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DARKE COUNTY IN WEST CENTRAL OHIO...
MIAMI COUNTY IN WEST CENTRAL OHIO...
SHELBY COUNTY IN WEST CENTRAL OHIO...
* UNTIL MIDNIGHT EDT.
* AT 1118 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED NEAR PITSBURG...MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
WEST MILTON...
BRADFORD...
PLEASANT HILL...
VERSAILLES...
COVINGTON...
TROY...
PIQUA...
FORT LORAMIE...
IN ADDITION...GETTYSBURG...PIKEVILLE...DARKE COUNTY AIRPORT...CIRCLE
HILL...LUDLOW FALLS...WEBSTER...HORATIO AND BLOOMER ARE NEAR THE PATH
OF THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 72 AND 103...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT THURSDAY MORNING
FOR SOUTHEASTERN INDIANA AND NORTHERN KENTUCKY AND SOUTHWESTERN OHIO.
&&
LAT...LON 4010 8403 3992 8437 3992 8464 4016 8463
4045 8422 4046 8401
TIME...MOT...LOC 0320Z 236DEG 32KT 4004 8446
$$
HATZOS2 follow-up statements
608
WWUS51 KILN 260337
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1137 PM EDT WED MAY 25 2011
OHC037-260347-
/O.CAN.KILN.SV.W.0182.000000T0000Z-110526T0400Z/
DARKE OH-
1137 PM EDT WED MAY 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DARKE COUNTY HAS
BEEN CANCELLED...
THE STORM HAS MOVED EAST INTO MIAMI AND SHELBY COUNTIES.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 4010 8403 3998 8425 3999 8443 4030 8443
4045 8422 4046 8401
TIME...MOT...LOC 0337Z 232DEG 36KT 4016 8428
$$
OHC109-149-260400-
/O.CON.KILN.SV.W.0182.000000T0000Z-110526T0400Z/
MIAMI OH-SHELBY OH-
1137 PM EDT WED MAY 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR SHELBY AND NORTHERN MIAMI COUNTIES...
AT 1132 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR COVINGTON...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
PIQUA...SIDNEY...ANNA AND JACKSON CENTER.
IN ADDITION...HOUSTON...CASSTOWN...NEWPORT...LOCKINGTON...NEWBERN...
FLETCHER...HARDIN AND BALLOU ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4010 8403 3998 8425 3999 8443 4030 8443
4045 8422 4046 8401
TIME...MOT...LOC 0337Z 232DEG 36KT 4016 8428
$$
HATZOS809
WWUS51 KILN 260355
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1155 PM EDT WED MAY 25 2011
OHC109-149-260405-
/O.EXP.KILN.SV.W.0182.000000T0000Z-110526T0400Z/
MIAMI OH-SHELBY OH-
1155 PM EDT WED MAY 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR SHELBY AND NORTHWESTERN MIAMI
COUNTIES WILL EXPIRE AT MIDNIGHT EDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 4010 8403 3998 8425 3999 8443 4030 8443
4045 8422 4046 8401
TIME...MOT...LOC 0355Z 232DEG 36KT 4027 8409
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 9:53 PM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, May 25, 9:53 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 953 PM EDT WED MAY 25 2011 .SYNOPSIS... ACTIVE WEATHER PATTERN WITH POTENTIAL FOR SEVERE STORMS WILL CONTINUE THROUGH THURSDAY AS STRONG TROUGH OF LOW PRESSURE CONTINUES TO MOVE SLOWLY NORTHEAST THROUGH THE GREAT LAKES. THIS WILL BE FOLLOWED BY A PATTERN CHANGE WITH A LARGE EASTERN UNITED STATES RIDGE OF HIGH PRESSURE...AND WESTERN UNITED STATES LOW PRESSURE. THIS WILL BRING A SIGNIFICANT WARMING TREND TO THE OHIO VALLEY THROUGH THE HOLIDAY WEEKEND...AND A CHANCE TO DRY OUT. && .NEAR TERM /UNTIL 5 AM THURSDAY MORNING/... LEWP WITH EMBEDDED ROTATING STORMS WILL PUSH INTO CWA LATER TONIGHT. DAMAGING WINDS ARE PRETTY MUCH A FOREGONE CONCLUSION WITH THIS STORM TYPE. THE AIRMASS AHEAD OF IT...PARTICULARLY SOUTH OF I-71 BETWEEN CVG AND CMH HAS NOT BEEN WORKED OVER THIS EVENING. THIS WILL KEEP A GOOD BATCH OF AVAILABLE MOISTURE AND UNSTABLE MID LEVELS TO BE ENTRAINED INTO THE SQUALL LINE. THIS MIGHT ACTUALLY HELP THE LINE TO SPEED UP. WILL ISSUE A NEW SET OF ZONES AT 10 TO ALLOW THE WATCH OVER THE EAST AND SOUTHEAST TO EXPIRE...AND THE FAR NORTHWEST IN THE COLDER STRATIFIED AIR. EASTERN CWA MAY NEED AN EXPANDED WATCH EARLY THIS MORNING IF THE LINE HOLDS UP...BUT I SEE THE MAIN THREAT AS DAMAGING WINDS. DISCRETE SUPERCELLS AHEAD OF THE LINE ALONG AND NORTH OF THE I-70 CORRIDOR MAINTAIN THE HIGHEST THREAT FOR LARGE HAIL. THIS THREAT WILL DIMINISH AS THE LINE PUSHES IN AND TRANSLATE TO DAMAGING WINDS ONLY. THE SUPERCELLS AHEAD OF THE LINE ALSO CONTAIN THE MAIN THREAT FOR TORNAIC ACTIVITY THIS LATE EVENING. && .SHORT TERM /5 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... UPPER TROUGH AND COLD FRONT SWING THROUGH ON THURSDAY AFTERNOON WITH RENEWED CONVECTIVE DEVELOPMENT ESPECIALLY EAST OF I-75 ON THURSDAY. THERE IS A SEVERE THREAT WITH THIS ACTIVITY GIVEN WIND FIELDS WILL STILL BE STRONG...HOWEVER INSTABILITY WILL BE MORE LIMITED. EXPECT STORM COVERAGE WILL BE PRETTY HIGH THOUGH GIVEN FORCING SIGNALS AMONG THE DETERMINISTIC MODELS...COUPLED WITH SREF PROBABILILITIES. EXPECT A RATHER SOLID DIMINISHING TREND IN THE RAIN CHANCES THURSDAY NIGHT IN THE WAKE OF THE COLD FRONT AS A DRIER SOUTHWESTERLY FLOW IMPINGES THE AREA TO THE SOUTH OF THE ADVANCING UPPER TROUGH ACROSS THE GREAT LAKES. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... SHORTWAVE TROUGH AND ASSOCIATED SURFACE LOW WILL BE PULLING EAST OF THE REGION ON FRIDAY. SOME LINGERING PRECIPITATION IS POSSIBLE. INSTABILITY LOOKS TO HAVE SHIFTED EAST...SO WILL GO WITH JUST SHOWERS FOR NOW. MODEL AGREEMENT INTO THE EXTENDED IS FAIRLY GOOD...WITH DEPICTIONS OF A WEAK DISTURBANCE PROVIDING SOME CHANCES OF SHOWERS AND THUNDERSTORMS ON SATURDAY. FORCING IS RATHER ILL-DEFINED...SO HAVE NOT GONE HIGHER THAN 30 OR 40 PERCENT. AFTER THIS...AN IMPRESSIVE RIDGE ALOFT WILL BUILD INTO THE REGION...WITH A SURFACE HIGH CENTERED IN THE TENNESSEE VALLEY. THE ECMWF CONTINUES TO BE STRONG WITH THIS FEATURE...ALLOWING FOR TEMPERATURES TO WARM INTO THE 90S FOR THE FORECAST AREA BY THE BEGINNING OF NEXT WEEK. HAVE KEPT THE FORECAST TEMPERED JUST BELOW THE RAW ECMWF TEMPERATURE VALUES...BUT THIS IS A SLIGHT BIT HIGHER THAN MOS/MEX GUIDANCE FOR THE SAME TIME PERIOD. PRECIPITATION CHANCES MAY RETURN BY WEDNESDAY...AS THE RIDGE SHIFTS ENOUGH TO ALLOW A BOUNDARY TO DROP SOUTH INTO THE REGION. AFTER THIS...THE GUIDANCE SPREADS A BIT. HOWEVER...THERE ARE SIGNS THAT A NORTHWEST FLOW PATTERN WILL SET UP BY THURSDAY AND INTO THE PERIOD BEYOND THE EXTENDED FORECAST. THIS WOULD FAVOR A PERIOD OF SLIGHTLY COOLER TEMPERATURES BUT ALSO OCCASIONAL CHANCES OF THUNDERSTORMS. ALSO SHOULD NOTE THAT THE GFS IS DEVELOPING A WHOLE LOT OF PRECIPITATION OVER THE OHIO VALLEY ON TUESDAY...WHICH SEEMS UNLIKELY AT SUCH A SCALE GIVEN THE GENERAL RIDGING OVER THE AREA. KEPT IT DRY FOR NOW...BUT MAY NEED TO INCLUDE SOMETHING FOR A PORTION OF THE AREA LATER ON. && .AVIATION /02Z THURSDAY THROUGH MONDAY/... CONVECTION OVER CWA WILL REMAIN N OF CVG/ILN BUT A SUPERCELL WILL CROSS INTO RICKENBACKER AND SOUTHERN FRANKLIN COUNTY OHIO BETWEEN 1 AND 01:30Z. UPSTREAM CELLS WILL LIKELY GIVE A REPEAT TO KDAY WITH SOME THUNDERSTORMS FOR A WHILE THIS EVENING BUT LIKELY NOT COLUMBUS AFTER THIS INITIAL CELL MOVES THROUGH. A MORE WIDESPREAD BUT MUCH LESS ORGANIZED LINE OF CONVECTION WILL CROSS INTO THE CWA LATER THIS EVENING WITH THE POSSIBILITY OF SUPERCELLS LOCATED AHEAD OF IT. AS THE LINE OF STORMS MOVE EAST AHEAD OF THE SURFACE LOW...SHOWERS WILL PREVAIL WITH EMBEDDED THUNDER TOMORROW MORNING INTO THE AFTERNOON. CIGS WILL ONLY DROP BELOW VFR IN THE WORST OF THE CONVECTION. VSBYS WILL DROP A BIT MORE EASILY IN AND BEHIND SHOWER ACTIVITY AND THEN REBOUND WITH THE MEAN SOUTHERLY FLOW HELPING TO KEEP THE BOUNDARY LAYER SCOURED OUT. OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED BEYOND THURSDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...BINAU NEAR TERM...FRANKS SHORT TERM...BINAU LONG TERM...HATZOS AVIATION...FRANKS
Hazardous weather outlook, May 25, 10:08 PM EDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1008 PM EDT WED MAY 25 2011 INZ050-058-059-066-073>075-080-KYZ089>099-OHZ042>046-051>055-060>064- 070>073-077>082-270215- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-DARKE-SHELBY-LOGAN-UNION OH- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-PREBLE-MONTGOMERY- GREENE-FAYETTE OH-PICKAWAY-BUTLER-WARREN-CLINTON-ROSS-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE- 1008 PM EDT WED MAY 25 2011 ...TORNADO WATCH 376 IN EFFECT UNTIL 5 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. DISCRETE SUPERCELLS NORTH OF THE I-70 CORRIDOR WILL MAINTAIN A THREAT THIS LATE EVENING FOR LARGE HAIL...DAMAGING WINDS...AND POSSIBLE TORNADOS. THIS IS AHEAD OF A LARGE NORTH TO SOUTH ORIENTED LINE OF THUNDERSTORMS THAT WILL PUSH EAST OF THE I-75 CORRIDOR AFTER MIDNIGHT FROM CENTRAL INDIANA AND WESTERN KENTUCKY. THIS LINE WILL CONTAIN DAMAGING WINDS. THE THREAT FOR HAIL IS MINIMAL WITH THE LINE. BRIEF SPIN UP TORNADOS ARE POSSIBLE WITHIN THE LINE AS IT MOVES EAST. DUE TO THE REPEATED PERIODS OF THUNDERSTORMS OCCURRING THIS WEEK THERE IS ALSO A HEIGHTENED POTENTIAL FOR FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OCCASIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE ON THURSDAY AS AN AREA OF LOW PRESSURE MOVES TO INDIANA. DUE TO THE REPEATING NATURE OF THESE STORMS THE THREAT FOR FLOODING WILL PERSIST. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. KYZ100-OHZ026-034-035-056-065-074-088-270215- LEWIS-HARDIN-MERCER-AUGLAIZE-LICKING-FAIRFIELD-HOCKING-SCIOTO- 1008 PM EDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. A LINE OF THUNDERSTORMS WILL CROSS EAST THROUGH THE OHIO VALLEY TONIGHT. DAMAGING WINDS WILL REMAIN A POSSIBILITY LATER OVERNIGHT AS THIS LINE MOVES THROUGH. DUE TO THE REPEATED PERIODS OF THUNDERSTORMS OCCURRING THIS WEEK THERE IS ALSO A HEIGHTENED POTENTIAL FOR FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OCCASIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE ON THURSDAY AS AN AREA OF LOW PRESSURE MOVES TO INDIANA. DUE TO THE REPEATING NATURE OF THESE STORMS THE THREAT FOR FLOODING WILL PERSIST. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY NEED TO ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS LATER TONIGHT.
In the hours before
Local storm report, May 25, 10:20 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1020 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL BRADFORD 40.13N 84.43W
05/25/2011 M0.75 INCH DARKE OH TRAINED SPOTTER
PENNY SIZE HAIL FELL FOR ABOUT 5 TO 10 MINUTES AND
COMPLETELY COVERED THE STREET.
&&
KURZLocal storm report, May 25, 10:25 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1025 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND GST JACKSON CENTER 40.44N 84.04W
05/25/2011 M59 MPH SHELBY OH AMATEUR RADIO
0959 PM HAIL FORT LORAMIE 40.35N 84.37W
05/25/2011 E0.75 INCH SHELBY OH AMATEUR RADIO
0717 PM HAIL CENTERVILLE 39.64N 84.14W
05/25/2011 E1.75 INCH MONTGOMERY OH AMATEUR RADIO
NR INTERSECTION SR48/I675
1023 PM HAIL DELAWARE 40.30N 83.08W
05/25/2011 E1.00 INCH DELAWARE OH TRAINED SPOTTER
&&
HUGHESLocal storm report, May 25, 10:29 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1029 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM HAIL MARYSVILLE 40.24N 83.37W
05/25/2011 E1.00 INCH UNION OH PUBLIC
&&
KURZLocal storm report, May 25, 10:42 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1042 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL OSTRANDER 40.27N 83.21W
05/25/2011 E1.00 INCH DELAWARE OH PUBLIC
&&
KURZSpecial weather statement, May 25, 10:58 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1058 PM EDT WED MAY 25 2011
OHZ045-046-054-055-260345-
DELAWARE OH-FRANKLIN OH-MADISON OH-UNION OH-
1058 PM EDT WED MAY 25 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN UNION...
NORTHEASTERN MADISON...FRANKLIN AND DELAWARE COUNTIES THROUGH 1145 PM
EDT...
AT 1055 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM COMPLEX
STRETCHING FROM NEAR DUBLIN TO LONDON...MOVING NORTHEAST AT 45 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HILLIARD...PLAIN
CITY...COLUMBUS...UPPER ARLINGTON...DUBLIN...WORTHINGTON...MINERVA
PARK...POWELL...WESTERVILLE...DELAWARE...SUNBURY AND ASHLEY.
ALSO...LINCOLN VILLAGE...VALLEYVIEW...AMITY...MARBLE CLIFF...
GRANDVIEW HEIGHTS...UNIONVILLE CENTER...RIVERLEA AND SHAWNEE HILLS
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4044 8302 4042 8301 4042 8293 4041 8292
4036 8292 4036 8280 4035 8274 4031 8274
3984 8301 3984 8332 3988 8348 4045 8322
HATZOSLocal storm report, May 25, 11:11 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1111 PM EDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 PM HAIL N WEST MANCHESTER 39.90N 84.63W
05/25/2011 E0.75 INCH PREBLE OH TRAINED SPOTTER
&&
SNYDERThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:09 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble | 51 min |
| May 25, 8:44 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Logan, Miami, Montgomery and 1 more | 50 min |
| May 25, 8:58 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Preble | 62 min |
| May 25, 9:22 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Logan, Madison, Union | 38 min |
| May 25, 9:34 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Miami, Shelby | 41 min |
| May 25, 9:55 PM EDT | Special Weather Statement | ILN | Delaware, Union | 50 min |
| May 25, 10:03 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Madison, Union | 42 min |
| May 25, 10:14 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Miami, Shelby | 20 min |
| May 25, 10:40 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Preble | 50 min |
| May 25, 10:58 PM EDT | Special Weather Statement | ILN | Delaware, Franklin, Madison | 47 min |
| May 25, 11:04 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Madison, Union | 36 min |
| May 25, 11:56 PM EDT | Special Weather Statement | ILN | Logan | 34 min |
| May 25, 11:59 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Darke, Hamilton, Mercer, Montgomery, Preble | 46 min |
| May 26, 12:20 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 44 min |
| May 26, 12:33 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Clark, Darke, Greene, Logan and 4 more | 42 min |
| May 26, 12:39 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Clinton, Fayette, Highland and 1 more | 51 min |
| May 26, 1:07 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Clark, Fayette, Franklin, Greene and 5 more | 38 min |
| May 26, 1:17 AM EDT | Special Weather Statement | ILN | Adams, Highland, Pike, Ross, Scioto | 58 min |
| May 26, 1:44 AM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Hardin, Licking, Madison and 2 more | 48 min |
| May 26, 2:26 PM EDT | Special Weather Statement | ILN | Clermont | 34 min |
| May 26, 2:45 PM EDT | Special Weather Statement | ILN | Warren | 30 min |
| May 26, 3:06 PM EDT | Special Weather Statement | ILN | Greene, Warren | 24 min |
| May 26, 3:24 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 51 min |
| May 26, 3:36 PM EDT | Special Weather Statement | ILN | Clark, Madison | 24 min |
| May 26, 3:54 PM EDT | Special Weather Statement | ILN | Franklin, Madison | 36 min |
| May 26, 4:14 PM EDT | Special Weather Statement | ILN | Adams, Brown, Highland | 31 min |
| May 26, 4:25 PM EDT | Special Weather Statement | ILN | Delaware, Franklin | 50 min |
| May 26, 4:43 PM EDT | Special Weather Statement | ILN | Fayette, Highland | 32 min |
| May 26, 4:52 PM EDT | Special Weather Statement | ILN | Delaware | 23 min |
| May 26, 5:10 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Madison, Pickaway, Ross | 31 min |
| May 26, 5:25 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking | 24 min |
| May 26, 5:34 PM EDT | Special Weather Statement | ILN | Licking | 26 min |
| May 26, 6:06 PM EDT | Special Weather Statement | ILN | Mercer | 39 min |
| May 26, 6:09 PM EDT | Special Weather Statement | ILN | Adams, Scioto | 36 min |
| May 26, 6:26 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Scioto | 49 min |
| May 26, 7:41 PM EDT | Tornado Warning | ILN | Auglaize, Darke, Mercer, Shelby | 34 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.